# SDR ASAA1057534

- Difficulty date: March 13, 2010
- Submitted: March 16, 2010
- Operation: Air carrier
- Aircraft: N519AS
- Make and model: Boeing 737890
- Aircraft serial: 36482
- Aircraft time: 4,122 hours, 1,210 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

INFO ONLY:  FMC DISAGREE ILLUMINATED ON TAXI OUT IN SEA. CHECKLIST 11.2 COMPLIED WITH FMC RE-PROGRAMMED WITHOUT FURTHER INCIDENCE.  INFO NOTED GROUND VERIFICATION ACCOMP.  FMCS SENSOR STATUS ON BOTH CHECK NORMAL REF M/M 36 61 00 710 801.
